BayCare Health System Site Map Social Media Contact Us
Morton Plant Mease  
Find a Doctor Classes & Events Pay My Bill Financial Assistance Policy Donate Get E-Newsletter
Services About Us Locations News Health Tools and Articles Careers Contact Us
 
Decrease (-) Restore Default Increase (+) font size
PrintEmail
Bookmark and Share
Back

Health Information

Search Health Information   
    Drug rash on the back
   
Drug rash on the back

Many medications may produce allergic rashes. This individual has had an allergic reaction to ampicillin.


Review Date: 5/6/2012
Reviewed By: Linda J. Vorvick, MD, Medical Director and Director of Didactic Curriculum, MEDEX Northwest Division of Physician Assistant Studies, Department of Family Medicine, UW Medicine, School of Medicine, University of Washington; and Stuart I. Henochowicz, MD, FACP, Associate Clinical Professor of Medicine, Division of Allergy, Immunology, and Rheumatology, Georgetown University Medical School. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com